Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 9, 2018, 4:41 PM CDT for Chickasaw County, Floyd County, Iowa. It was in force for 79 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 9, 2018, 6:00 PM CDT
- In force
- 79 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Chickasaw County, IA, Floyd County, IA
The radar
The La Crosse radar (KARX), 139 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:50 PM CDT | HAIL 1 | 4 E Rockford, IA | REPORT VIA SOCIAL MEDIA. |
| Jun 9, 4:53 PM CDT | TSTM WND DMG | Rockford, IA | HAY RACKS BLOWN ACROSS FARM AND THROUGH FENCE. POWER OUT. REPORT VIA PHOTO ON SOCIAL MEDIA. |
| Jun 9, 4:55 PM CDT | TSTM WND GST 60 | 3 W Charles City, IA | |
| Jun 9, 4:55 PM CDT | HAIL 1.75 | 3 W Charles City, IA | NICKEL TO GOLF BALL SIZED HAIL. |
| Jun 9, 5:00 PM CDT | TSTM WND GST 80 | 4 W Floyd, IA | |
| Jun 9, 5:03 PM CDT | HAIL 1 | 3 W Charles City, IA | |
| Jun 9, 5:18 PM CDT | TSTM WND GST 60 | 2 S Charles City, IA | |
| Jun 9, 5:29 PM CDT | TSTM WND GST 60 | Nashua, IA | |
| Jun 9, 5:35 PM CDT | TSTM WND GST 71 | Charles City Airport, IA | AWOS STATION CCY, CHARLES CITY AIRPORT. |
| Jun 9, 5:35 PM CDT | NON-TSTM WND GST 71 | Charles City Airport, IA | AWOS STATION CCY, CHARLES CITY AIRPORT. |
| Jun 9, 5:38 PM CDT | TSTM WND DMG | Charles City, IA | POWER OUT IN CHARLES CITY. |
| Jun 9, 5:59 PM CDT | TSTM WND GST 65 | 4 Sw Boyd, IA | |
| Jun 9, 5:59 PM CDT | HAIL 1 | 4 Sw Boyd, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:26 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
161
WUUS53 KARX 092141
SVRARX
IAC037-067-092300-
/O.NEW.KARX.SV.W.0035.180609T2141Z-180609T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
441 PM CDT SAT JUN 9 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Floyd County in north central Iowa...
Chickasaw County in northeastern Iowa...
* Until 600 PM CDT
* At 440 PM CDT, a severe thunderstorm was located over Floyd, or
near Charles City, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Charles City around 445 PM CDT.
Nashua around 500 PM CDT.
Ionia around 505 PM CDT.
New Hampton around 515 PM CDT.
Jerico around 520 PM CDT.
Fredericksburg around 525 PM CDT.
Lawler and Protivin around 530 PM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.
People attending Heartland Days should seek safe shelter immediately!
This warning extends the previous Severe Thunderstorm Warning for
Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.
LAT...LON 4321 9293 4321 9208 4291 9208 4297 9297
TIME...MOT...LOC 2140Z 274DEG 32KT 4313 9273
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
Shea3 follow-up statements
345
WWUS53 KARX 092201
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
501 PM CDT SAT JUN 9 2018
IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
501 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR FLOYD AND CHICKASAW COUNTIES...
At 500 PM CDT, a severe thunderstorm was located near Charles City,
moving east at 35 mph. This storm has a history of large hail and
damaging wind.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Nashua around 510 PM CDT.
Ionia around 515 PM CDT.
New Hampton and Jerico around 530 PM CDT.
Lawler and Fredericksburg around 540 PM CDT.
Protivin around 545 PM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.
People attending Heartland Days in New Hampton should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.
LAT...LON 4320 9285 4321 9208 4291 9208 4297 9293
TIME...MOT...LOC 2200Z 269DEG 32KT 4306 9264
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
Shea000
WWUS53 KARX 092226
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
526 PM CDT SAT JUN 9 2018
IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
526 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN FLOYD AND CHICKASAW COUNTIES...
At 525 PM CDT, a severe thunderstorm was located near Ionia, or 7
miles east of Charles City, moving east at 15 mph. There have been
numerous reports of wind gusts of 60 to 80 mph and large hail with
this storm.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Ionia around 535 PM CDT.
New Hampton, Fredericksburg, Jerico and Lawler around 600 PM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.
People attending Heartland Days should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.
LAT...LON 4320 9273 4321 9208 4291 9208 4297 9281
TIME...MOT...LOC 2225Z 271DEG 14KT 4305 9252
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
Shea186
WWUS53 KARX 092244
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
544 PM CDT SAT JUN 9 2018
IAC037-067-092300-
/O.CON.KARX.SV.W.0035.000000T0000Z-180609T2300Z/
Floyd IA-Chickasaw IA-
544 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN FLOYD AND CHICKASAW COUNTIES...
At 543 PM CDT, a severe thunderstorm was located just west of New
Hampton, moving east at 25 mph. This storm has a history of
producing damaging wind and large hail.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Jerico around 550 PM CDT.
Fredericksburg and Lawler around 600 PM CDT.
Other locations impacted by this severe thunderstorm include
Chickasaw, Alta Vista, North Washington, Colwell and Bassett.
People attending Heartland Days should seek safe shelter immediately!
This warning will be extended past 6pm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for north central
and northeastern Iowa.
LAT...LON 4320 9273 4321 9208 4291 9208 4297 9281
TIME...MOT...LOC 2243Z 279DEG 23KT 4303 9236
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
SheaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:59 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 9, 3:59 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
359 PM CDT Sat Jun 9 2018
.SHORT TERM...(This evening through Sunday)
Issued at 359 PM CDT Sat Jun 9 2018
At 3 PM, a warm extended from Mason City Iowa to Dubuque Iowa.
South of this front, temperatures have climbed into the 80s.
Meanwhile, north of this boundary, the temperatures range from
the mid 60s to mid 70s. As a MCV over north-central Iowa and
south-central Minnesota approaches the region, the east and
southeast winds will increase along and north of the boundary.
This will increase the 0-1 km effective storm relative helicity to
around 200 m2/s2 range from late afternoon into the early evening
along this boundary. At the same time, the ML CAPES will climb
into the 2 to 3 J/kg range, favorable 0-6 km shear for supercells,
and the LCL heights will remain generally less 2k feet. As a
result, expect the tornado threat to continue in the Tornado Watch
area. The greatest threat looks to be across northeast Iowa near
the front. As time goes on this evening, expect supercells to
eventually morph into a line which will move southeast through
east-central and southeast Iowa tonight.
With precipitable water values ranging from 1.5 to 2 inches and
warm cloud depths ranging from 3.5 to 4 km from late this
afternoon through this evening, there will be the threat for
heavy rain across Dodge, Mower, and Fillmore counties in southeast
Minnesota and much of northeast Iowa. In addition, these areas
have seen anywhere from 2 to 5 inches during the past week. Due to
this, a Flash Flood Watch has been issued until 1 AM Sunday for
this area.
.LONG TERM...(Sunday night through Saturday)
Issued at 359 PM CDT Sat Jun 9 2018
On Sunday night, showers and storms will develop along and
west of the Mississippi River as 850 mb moisture transport
strengthens overnight. With the best instability and shear
remaining southwest of the area, not anticipating any severe
weather at this time.
On Monday afternoon and Monday night, a longwave trough will move
east through the region. As warm and moist unstable air feeds
north ahead of this trough, ML CAPES along and south of Interstate
90 climb into the 1 to 2 J/kg range. While the instability will be
climbing, the shear is relatively weak. As a result, the SPC
marginal risk for this time looks reasonable.
On Tuesday night and Wednesday morning, the GFS and GEM are
general agreement that a northern stream shortwave trough will
move through the region. Meanwhile, the ECMWF keeps the area dry.
While there is favorable shear for supercells, the ML CAPES are
generally less than 150 J/kg, thus, severe weather is not
expected.
From Thursday into Saturday, the models continue to differ on
where the Canadian high will be located. This greatly affects the
location of the warm front. The ECMWF has this high well east of
the Great Lakes, so we are able to have a warm front move through
the region. Meanwhile, the GFS is the furthest west with the high
and we stay cooler and drier. Due to this uncertainty, just
stayed with the model blends.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1231 PM CDT Sat Jun 9 2018
A shortwave trough will bring showers and storms to areas
generally south of Interstate 94 through 10.10z. KRST will
be see the first round of storms from 09.1815z through 09.20z
and another round from 10.00z through 10.06z. KLSE will likely
see storms from 09.22z through 10.06z. A few of these storms
may become severe. The greatest threat will be in southeast
Minnesota and northeast Iowa where there will be the threats for
large hail, damaging winds, and isolated tornadoes.
In the wake of this convection on Sunday morning, ceilings will
become IFR/MVFR and visibilities will become MVFR.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 1 AM CDT Sunday for WIZ054-061.
MN...Flash Flood Watch until 1 AM CDT Sunday for MNZ086-094-095.
IA...Flash Flood Watch until 1 AM CDT Sunday for IAZ008>011-018-019-
029-030.
&&
SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...BoyneHazardous weather outlook, Jun 9, 11:50 AM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1150 AM CDT Sat Jun 9 2018 IAZ008>011-018-019-029-030-MNZ086-094-095-WIZ054-061-101200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Mower-Fillmore-Crawford-Grant- 1150 AM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest Wisconsin. .DAY ONE...This afternoon and Tonight More thunderstorms are expected for this afternoon into this evening. Some storms will be severe with locally heavy rain, damaging wind, and possibly some hail. Isolated tornadoes are possible with stronger storms or as part of a line of storms that may form this evening. The expected heavy rain, combined with recent heavy rain, has led to a Flash Flood Watch for the area into this evening. Thunderstorms may produce a quick 1 to 3 inches of rain that could lead to river flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... Severe thunderstorm and rainfall reports are appreciated. Spotter activation may be needed at times today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-087-088-096-WIZ032>034-041>044-053-055-101200- Wabasha-Olmsted-Winona-Houston-Buffalo-Trempealeau-Jackson- La Crosse-Monroe-Juneau-Adams-Vernon-Richland- 1150 AM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota into western and central Wisconsin. .DAY ONE...This afternoon and Tonight Scattered thunderstorms are possible this afternoon and evening. Lightning and brief heavy rainfall are the primary hazards. While severe weather cannot be ruled out, the higher risk appears to be west and south of the area. Keep an eye on weather and radar just in case. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may become needed if storms get into the area. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-101200- Taylor-Clark- 1150 AM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of central Wisconsin and north central Wisconsin. .DAY ONE...This Afternoon and Tonight No Hazardous Weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... No action is needed at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Shea
In the hours before
Special weather statement, Jun 9, 11:38 AM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1138 AM CDT SAT JUN 9 2018
IAZ008-009-MNZ086-087-094-095-091745-
Howard-Mitchell-Olmsted-Dodge-Fillmore-Mower-
1138 AM CDT SAT JUN 9 2018
...Strong thunderstorms will impact parts of southeast Minnesota and
northeast Iowa early this afternoon...
Late this morning, new thunderstorms were forming quickly along
Interstate 35 in southern Minnesota and far northern Iowa. These
storms may continue to grow and expand to the northeast.
Winds in excess of 40 mph and nickel size hail are possible with
these storms. Stronger storms could trigger warnings so be alert.
Locations impacted include...
Rochester, Austin, Cresco, Osage, Dodge Center, Preston, Mantorville,
Kasson, Stewartville, Byron, Pine Island, Chatfield, Spring Valley,
Eyota, Rushford, Hayfield, Oronoco, Grand Meadow, St. Ansgar and
Harmony.
Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Watch for quick changes in visibility.
LAT...LON 4420 9304 4420 9233 4411 9232 4410 9208
4385 9208 4384 9173 4350 9173 4350 9208
4321 9208 4321 9302 4350 9303 4350 9305
4356 9305
TIME...MOT...LOC 1636Z 240DEG 49KT 4342 9320
SheaSpecial weather statement, Jun 9, 12:30 PM CDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1230 PM CDT SAT JUN 9 2018
IAZ008-091800-
Mitchell-
1230 PM CDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MITCHELL COUNTY...
At 1229 PM CDT, a strong thunderstorm was located over St. Ansgar, or
8 miles northwest of Osage, moving northeast at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
St. Ansgar, Stacyville, Mitchell, and Meyer.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4344 9302 4350 9290 4350 9260 4343 9255
4336 9256 4331 9292 4337 9303
TIME...MOT...LOC 1729Z 243DEG 20KT 4337 9292
SheaLocal storm report, Jun 9, 1:16 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
116 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 4 N OSAGE 43.34N 92.81W
06/09/2018 E1.00 INCH MITCHELL IA LAW ENFORCEMENT
&&
SHEALocal storm report, Jun 9, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 2 S NORA SPRINGS 43.12N 93.01W
06/09/2018 M1.75 INCH FLOYD IA FIRE DEPT/RESCUE
&&
CJALocal storm report, Jun 9, 4:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST 2 W ROCKFORD 43.05N 92.99W
06/09/2018 E75 MPH FLOYD IA FIRE DEPT/RESCUE
0436 PM TSTM WND GST ROCKFORD 43.05N 92.95W
06/09/2018 E75 MPH FLOYD IA FIRE DEPT/RESCUE
0437 PM TSTM WND GST 1 W RUDD 43.13N 92.92W
06/09/2018 E70 MPH FLOYD IA FIRE DEPT/RESCUE
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:44 PM CDT | River Flood Warning | ARX | Floyd | 23 hr |
| Jun 9, 11:04 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 14 hr |
| Jun 9, 11:38 AM CDT | Special Weather Statement | ARX | Howard, Mitchell | 67 min |
| Jun 9, 12:30 PM CDT | Special Weather Statement | ARX | Mitchell | 30 min |
| Jun 9, 12:40 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 50 min |
| Jun 9, 1:00 PM CDT | Tornado Warning | ARX | Mitchell | 45 min |
| Jun 9, 1:10 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 65 min |
| Jun 9, 3:51 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 54 min |
| Jun 9, 4:04 PM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Jun 9, 4:19 PM CDT | Tornado Warning | ARX | Floyd | 41 min |
| Jun 9, 5:49 PM CDT | Flash Flood Warning | ARX | Howard, Winneshiek | 3 hr |
| Jun 9, 5:58 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd | 47 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 83 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 55 min |
| Jun 9, 6:45 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 45 min |
| Jun 9, 6:58 PM CDT | Areal Flood Warning | ARX | Floyd, Mitchell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.